On Some Degenerate Principal Series Representations of O(p,2)
Journal of Lie theory, Tome 11 (2001) no. 1, pp. 23-55
Cet article a éte moissonné depuis la source Heldermann Verlag
We consider representations of O(p, 2) (p>4) induced from one-dimensional representations of a maximal parabolic subgroup. We first decompose them into K-types using Stiefel harmonics theory, then write down the actions of the noncompact part. Now the reducibility and the unitarizability of the irreducible constituents are deduced.
@article{JLT_2001_11_1_JLT_2001_11_1_a2,
author = {T. Fujimura },
title = {On {Some} {Degenerate} {Principal} {Series} {Representations} of {O(p,2)}},
journal = {Journal of Lie theory},
pages = {23--55},
year = {2001},
volume = {11},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JLT_2001_11_1_JLT_2001_11_1_a2/}
}
T. Fujimura . On Some Degenerate Principal Series Representations of O(p,2). Journal of Lie theory, Tome 11 (2001) no. 1, pp. 23-55. http://geodesic.mathdoc.fr/item/JLT_2001_11_1_JLT_2001_11_1_a2/